MAUDE Adverse Event Report: SMITH & NEPHEW, INC. UHD 4K FLAT PANEL DISPLAY LCD SONY 31"; DEVICE, GENERAL MEDICAL

SMITH & NEPHEW, INC. UHD 4K FLAT PANEL DISPLAY LCD SONY 31"; DEVICE, GENERAL MEDICAL
Model Number LMD-X310MD
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is under evaluation by the manufacturing site.
 
Event or Problem Description
It was reported that the sony monitor was not turning on.The display was black.No case reported; therefore, there was no patient involvement.Preliminary results of investigation have concluded that he the device does not display an image which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed and no deficiencies were observed.A functional test revealed that the monitor powers up but does not display an image.The complaint was verified and the root cause was associated with an electrical problem.Factors that may have contributed to the reported event include a failed video board.A complaint history review concluded this was a repeat issue.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
UHD 4K FLAT PANEL DISPLAY LCD SONY 31"
Common Device Name
DEVICE, GENERAL MEDICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10383083
Report Number1643264-2020-00796
Device Sequence Number13745101
Product Code LDQ
UDI-Device Identifier04548736013940
UDI-Public04548736013940
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLMD-X310MD
Device Catalogue Number72205011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date08/08/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1